Kodai Mathematical Journal

The ideals of the homological Goldman Lie algebra

Kazuki Toda

Full-text: Open access

Abstract

We determine all the ideals of the homological Goldman Lie algebra, which reflects the structure of an oriented surface.

Article information

Source
Kodai Math. J., Volume 36, Number 2 (2013), 189-196.

Dates
First available in Project Euclid: 27 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1372337512

Digital Object Identifier
doi:10.2996/kmj/1372337512

Mathematical Reviews number (MathSciNet)
MR3081241

Zentralblatt MATH identifier
1328.17008

Citation

Toda, Kazuki. The ideals of the homological Goldman Lie algebra. Kodai Math. J. 36 (2013), no. 2, 189--196. doi:10.2996/kmj/1372337512. https://projecteuclid.org/euclid.kmj/1372337512


Export citation